# SDR UPS204576

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Part number: BAC15061706
- Condition: Corrosion
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53-111-01.00-01) STA 227.8 LBL 40 WL 186 AFT SIDE OF BULKHEAD, SUPPORT ANGLE CORRODED BEYOND LIMITS.  REMOVED CORRODED AREA, INSTALLED REPAIR PER SRM 51-40-4.
